On the estimation of the equilibrium points of uncertain nonlinear systems
Article first published online: 28 OCT 2011
Copyright © 2011 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 2, pages 137–148, 25 January 2013
How to Cite
Chesi, G. (2013), On the estimation of the equilibrium points of uncertain nonlinear systems. Int. J. Robust Nonlinear Control, 23: 137–148. doi: 10.1002/rnc.1819
- Issue published online: 19 DEC 2012
- Article first published online: 28 OCT 2011
- Manuscript Accepted: 2 SEP 2011
- Manuscript Revised: 5 AUG 2011
- Manuscript Received: 27 JAN 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!